, Volume 156, Issue 1, pp 79-95
Date: 28 Sep 2012

Controllability of Fractional Functional Evolution Equations of Sobolev Type via Characteristic Solution Operators

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

The paper is concerned with the controllability of fractional functional evolution equations of Sobolev type in Banach spaces. With the help of two new characteristic solution operators and their properties, such as boundedness and compactness, we present the controllability results corresponding to two admissible control sets via the well-known Schauder fixed point theorem. Finally, an example is given to illustrate our theoretical results.